Advanced

The Lie algebra sl(2)(F) and quasi-deformations

Larsson, Daniel LU and Silvestrov, Sergei LU (2005) In Czechoslovak Journal of Physics 55(11). p.1467-1472
Abstract
The Lie algebra Sl(2)(F) is "deformed" using twisted derivations satisfying a twisted Leibniz rule. Some particular algebras appearing in this deformation scheme are discussed.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
quasi-deformations, sigma-derivations, quasi-hom-Lie algebras
in
Czechoslovak Journal of Physics
volume
55
issue
11
pages
1467 - 1472
publisher
Springer
external identifiers
  • wos:000234401500027
  • scopus:30544438201
ISSN
0011-4626
DOI
10.1007/s10582-006-0027-4
language
English
LU publication?
yes
id
c73efeb0-e8c4-46d7-9e00-32032ad31c39 (old id 210304)
date added to LUP
2007-09-28 12:21:02
date last changed
2017-01-22 04:11:52
@article{c73efeb0-e8c4-46d7-9e00-32032ad31c39,
  abstract     = {The Lie algebra Sl(2)(F) is "deformed" using twisted derivations satisfying a twisted Leibniz rule. Some particular algebras appearing in this deformation scheme are discussed.},
  author       = {Larsson, Daniel and Silvestrov, Sergei},
  issn         = {0011-4626},
  keyword      = {quasi-deformations,sigma-derivations,quasi-hom-Lie algebras},
  language     = {eng},
  number       = {11},
  pages        = {1467--1472},
  publisher    = {Springer},
  series       = {Czechoslovak Journal of Physics},
  title        = {The Lie algebra sl(2)(F) and quasi-deformations},
  url          = {http://dx.doi.org/10.1007/s10582-006-0027-4},
  volume       = {55},
  year         = {2005},
}